# SDR SWAA2023050524752

- Difficulty date: April 7, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 50,468 hours, 25,711 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK AT RIGHT HORIZONTAL STABILIZER RIB 4 STIFFENER 4 AT LWR TRANSITION AREA.<[01] CORRECTION TO STEP#7 SQUISH OUT TIME 2:00PM 04/17/2023;[02] REMOVED DAMAGE AREA AND INSTALLED NEW REPAIR PER SRM 55-10-09-2R-4;[03] VERIFIED STEP # 1 AND 2
